question-icon

What causes delayed menstruation, fever and nausea?

default
Posted on Fri, 3 Jun 2016
Question: My periods is 6 days late n got a negative hpt have a feverish feeling n nausea throughout the day kindly help
doctor
Answered by Dr. S Patra (1 hour later)
Brief Answer:
Hormonal imbalance and mental stress are main cause.

Detailed Answer:
Hello Dear,

Thanks for writing to us. Followings are my comments:

1) Period date may be altered for 1 to 7 days due to hormonal imbalance and mental stress. Some other causes could be change in diet pattern, indigestion problem, weight gain, pelvic or vaginal infection, poly cystic ovary etc.

2) Repeat home pregnancy test or undergo blood test for beta-hCG to clear confusion about pregnancy. If you get NEGATIVE result again, then I can suggest you to take progesterone pill like Norethisterone etc to induce period. These are prescription medications which can be started under guidance of your gynecologist. You will get period within 5-7 days after cessation of medicines.

Paracetamol (for fever) and antacid like Ranitidine may be taken. Kindly, consult with your local doctor for complete prescription.

3) You must take a healthy balanced diet with more fresh fruits and vegetables. Low carbohydrate diet is preferable. You should avoid tea/ coffee & fatty foods.

4) Do light to moderate exercise for physical fitness and to reduce or control body weight. Avoid mental stress (common cause of late period) completely by regular meditation or yoga. Maintain an overall healthy life style. These will help to regularize monthly cycle.

Hope, it helps for your information. Wish your good health and take care.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation, fever and nausea?

Brief Answer: Hormonal imbalance and mental stress are main cause. Detailed Answer: Hello Dear, Thanks for writing to us. Followings are my comments: 1) Period date may be altered for 1 to 7 days due to hormonal imbalance and mental stress. Some other causes could be change in diet pattern, indigestion problem, weight gain, pelvic or vaginal infection, poly cystic ovary etc. 2) Repeat home pregnancy test or undergo blood test for beta-hCG to clear confusion about pregnancy. If you get NEGATIVE result again, then I can suggest you to take progesterone pill like Norethisterone etc to induce period. These are prescription medications which can be started under guidance of your gynecologist. You will get period within 5-7 days after cessation of medicines. Paracetamol (for fever) and antacid like Ranitidine may be taken. Kindly, consult with your local doctor for complete prescription. 3) You must take a healthy balanced diet with more fresh fruits and vegetables. Low carbohydrate diet is preferable. You should avoid tea/ coffee & fatty foods. 4) Do light to moderate exercise for physical fitness and to reduce or control body weight. Avoid mental stress (common cause of late period) completely by regular meditation or yoga. Maintain an overall healthy life style. These will help to regularize monthly cycle. Hope, it helps for your information. Wish your good health and take care. For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326 Regards,